A reversible-jump Markov chain Monte Carlo algorithm for 1D inversion of magnetotelluric data
- Author(s)
- Eric Mandolesi, Xenia Ogaya, Joan Campanyà, Nicola Piana Agostinetti
- Organisation(s)
- Department of Geology
- External organisation(s)
- University of Victoria, Dublin Institute for Advanced Studies
- Journal
- Computers & Geosciences
- Volume
- 113
- Pages
- 94-105
- No. of pages
- 12
- ISSN
- 0098-3004
- DOI
- https://doi.org/10.1016/j.cageo.2018.01.011
- Publication date
- 04-2018
- Peer reviewed
- Yes
- Austrian Fields of Science 2012
- 105102 General geophysics
- Keywords
- ASJC Scopus subject areas
- Computers in Earth Sciences, Information Systems
- Portal url
- https://ucrisportal.univie.ac.at/en/publications/741621b4-1e70-4663-b971-f94f3d101726